MathSciNet Relay Station
MathSciNet bibliographic data
MR2604548 41A30 (42A15)
Olevskiĭ, A.; Ulanovskiĭ, A. Approximation of discrete functions and size of spectrum. Algebra i Analiz 21 (2009), no. 6, 227--240; translation in St. Petersburg Math. J. 21 (2009), no. 6, 1015–1025
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement